close popup
Skip to main content
Skip to footer
quill points image
Earn QPoints + $17.99 5-Ream Paper—Enroll for only $4.99
Close

Vicks DayQuil Cold & Flu Multi-Symptom Relief LiquiCaps, 16 Count (01442)

See pricing info, deals and product reviews for Vicks DayQuil Cold & Flu Multi-Symptom Relief LiquiCaps, 16 Count (01442) at Quill.com. Order online today and get fast, free shipping for your business.
Item #: 901-1290284
  Model #: 01442
Brand: Vicks
Vicks DayQuil Cold & Flu Multi-Symptom Relief LiquiCaps, 16 Count (01442)
Delivery Date:

Enter Zip Code
Parcel
This item is not eligible for additional category-level discounts.
Description
The non-drowsy, multi-symptom cold and flu relief of DayQuil Cold & Flu LiquiCaps helps you get your power back so you can enjoy the day. Temporarily relieves common cold and flu symptoms including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains and fever
  • Non-Drowsy
  • Box contains 16 LiquiCaps
  • Active ingredients: acetaminophen 325mg, dextromethorphan HBr 10mg, phenylephrine HCl 5mg
  • Non-drowsy formulation for relief of your cold and flu symptoms
  • Use as directed
  • Safety Data Sheet
Safety Data Sheet
Specifications
Pack Qty : 16 Series or Collection : Cold & Flu LiquiCaps OTC Pharmaceutical & Supplement Ingredient : Acetaminophen Cold, Flu & Allergy Symptom : Multi-Symptom Relief
Cough, Cold, Flu & Allergy Type : Softgel OTC Pharmaceuticals & Supplements Features : Non-Drowsy Milligrams of Main Active Ingredient : 325 Brand : Vicks
Customizable : No
Weight : 0.10 lbs. per Box

Customers also viewed

Customers also bought

NewsWeek website
loadingLoading...